Discussions that mention triamcinolone

Skin Problems board


Hi there

I think eczema and psoriasis can be comorbid, meaning, exist simultaneously.

I get that too on my face but mine is caused by eczema. I used Triamcinolone acetonide cream 1%. Its a prescription cream that works very well for me. You can request a script from your doctor. I've had very good luck with it.

When was the last time you went to a doctor?

If you are concerned that it is cancer due to a change in pigmentation, then I would suggest either high-tailing it back into your doctor for an evaluation if you haven't been there in a while OR calling the doctor and talking to the nurse. Often times, they can tell you over the phone what to watch for and if you have reason to be concerned and come in for a visit. At either rate, if you're concerned that its cancer, get with a professional ASAP.

Good luck :)


[QUOTE=aggg0499;3328551]Since I was 12 yrs old, I started with one pach ( red) on my face, Now I am 31 yrs old, and they are all over my face. They are round dry at times and they get flushed when am hot, cold, stressed. Dermatologist Diagnosed me with psoriasis and for 10+ I thought it was. After that another Dermatologist diagnose me with eczema. I had use Elidel, Protopic and is not working. Pigmentation has changed. what do you think works? Is this cancer? I really need help!!